Alert archive / Texas / Flash Flood Warnings in 2014

Flash Flood Warning 3, NWS Corpus Christi, TX

May 26, 2014Victoria County, Texas

NWS Corpus Christi, TX issued this flash flood warning at May 26, 2014, 9:57 AM CDT for Victoria County, Texas. It was in force for 3 hr. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 26, 2014, 9:57 AM CDT (14:57 UTC)
Expired
May 26, 2014, 1:00 PM CDT
In force
3 hr
Issued by
NWS Corpus Christi, TX
Area
Storm-based polygon
Flood severity
None

County Victoria County, TX

The radar

The Austin/San Antonio radar (KEWX), 131 km from the middle of the area, began a volume at 14:59 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 26, 11:20 AM CDTFLASH FLOOD2 Nw Victoria, TXNUMEROUS FLOODED ROADWAYS AND SUBDIVISIONS. WATER AS DEEP AS 12-15 INCHES NEAR INTERSECTION OF NURSERY AND PARSONS.
May 26, 12:52 PM CDTFLASH FLOODVictoria, TXJUST OVER 5 INCHES OF RAIN IN 6 HRS...ONE MILE NORTH OF MALL...THAT IS ON NORTHEAST SIDE OF VICTORIA.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 83 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Corpus Christi, TX (KCRP), launched 12:00Z, 3.0 hours before the alert went out and 145 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Corpus Christi, TX at 12:00Z on 2014-05-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1630 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Corpus Christi, TX at 12:00Z on 2014-05-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 45 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1630 J/kg
Mixed-layer CIN
0 J/kg
Mixed-layer LCL
491 m above ground
0-6 km bulk shear
26 kt
0-1 km storm-relative helicity
45 m²/s²
0-3 km storm-relative helicity
127 m²/s²
Significant tornado parameter
0.6
Supercell composite
4.7

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

343 
WGUS54 KCRP 261457
FFWCRP
TXC469-261800-
/O.NEW.KCRP.FF.W.0003.140526T1457Z-140526T1800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
957 AM CDT MON MAY 26 2014

THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  NORTHERN VICTORIA COUNTY IN SOUTH CENTRAL TEXAS...

* UNTIL 100 PM CDT

* AT 954 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE WARNED AREA.     
  DOPPLER RADAR ESTIMATED 2 TO 5 INCHES OF PRECIPITATION IN THE LAST 
  TWO HOURS. ADDITIONAL RAINFALL AMOUNTS OF 1 TO 3 INCHES ARE        
  POSSIBLE IN THE WARNED AREA.

* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLOODING TO OCCUR.
  SOME CITIES AND TOWNS THAT WILL EXPERIENCE FLOODING INCLUDE...
  VICTORIA...FORDTRAN...INEZ...MISSION VALLEY...NURSERY AND SALEM.   
  SOME CREEKS THAT WILL EXPERIENCE FLOODING INCLUDE...SPRING CREEK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES
AS WELL AS OTHER DRAINAGE AREAS AND LOW LYING SPOTS.

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND ALONG THE
BANKS OF CREEKS AND STREAMS.

MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.

&&

LAT...LON 2907 9693 2904 9685 2901 9682 2894 9679
      2891 9677 2879 9694 2890 9726 2894 9722
      2910 9698 2910 9697

$$

GW
3 follow-up statements
199 
WGUS74 KCRP 261534
FFSCRP

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1034 AM CDT MON MAY 26 2014

TXC469-261800-
/O.CON.KCRP.FF.W.0003.000000T0000Z-140526T1800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
VICTORIA-
INCLUDING THE CITY OF VICTORIA
1034 AM CDT MON MAY 26 2014

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 100 PM CDT FOR
NORTHERN VICTORIA COUNTY...

AT 1026 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO 
INDICATE HEAVY RAIN OVER THE WARNED AREA. DOPPLER RADAR ESTIMATED 
BETWEEN 3 AND 6 INCHES OF RAINFALL OVER MUCH OF NORTHERN VICTORIA 
COUNTY. ADDITIONAL RAINFALL AMOUNTS BETWEEN 1 AND 3 INCHES WILL BE 
POSSIBLE MAINLY OVER THE NORTHEASTERN PORTIONS OF THE COUNTY...NEAR 
THE COMMUNITIES OF INEZ...TELEFERNER AND SALEM.

LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO FORDTRAN...
INEZ...MISSION VALLEY...NURSERY...SALEM AND TELFERNER. SOME CREEKS 
THAT WILL EXPERIENCE FLOODING INCLUDE...SPRING CREEK...PLACEDO 
CREEK. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES
AS WELL AS OTHER DRAINAGE AREAS AND LOW LYING SPOTS.

MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.

TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY
YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN CORPUS
CHRISTI.

&&

LAT...LON 2907 9693 2904 9685 2901 9682 2894 9679
      2891 9677 2879 9694 2890 9726 2894 9722
      2910 9698 2910 9697

$$

GW
252 
WGUS74 KCRP 261644
FFSCRP

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1144 AM CDT MON MAY 26 2014

TXC469-261800-
/O.CON.KCRP.FF.W.0003.000000T0000Z-140526T1800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
VICTORIA-
INCLUDING THE CITY OF VICTORIA
1144 AM CDT MON MAY 26 2014

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 100 PM CDT FOR
NORTHERN VICTORIA COUNTY...

AT 1136 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR MOST OF THE 
STRONGER SHOWERS AND THUNDERSTORMS HAVE MOVED OUT OF THE VICTORIA 
AREA. SCATTERED SHOWERS WILL CONTINUE OVER NORTHERN PORTIONS OF THE 
VICTORIA AREA FOR THE NEXT COUPLE OF HOURS...GENERALLY PRODUCING 
RAINFALL AMOUNTS 1/4 INCH OR LESS. 

HOWEVER...THERE HAS BEEN FLOODING OVER THE VICTORIA AREA. AT 1120 
AM...THE SHERIFFS OFFICE REPORTED NUMEROUS FLOODED ROADWAYS AND  
SUBDIVISIONS...ESPECIALLY IN NORTHWESTERN VICTORIA COUNTY. WATER WAS 
AS DEEP AS 12-15 INCHES NEAR INTERSECTION OF NURSERY AND PARSONS.

LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO 
FORDTRAN...INEZ...MISSION VALLEY...NURSERY...SALEM AND TELFERNER. 
SOME CREEKS THAT WILL EXPERIENCE FLOODING INCLUDE...SPRING CREEK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...COUNTRY
ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND OTHER LOW
LYING AREAS ARE SUBJECT TO FLOODING.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.

MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.

&&

LAT...LON 2907 9693 2904 9685 2901 9682 2894 9679
      2891 9677 2879 9694 2890 9726 2894 9722
      2910 9698 2910 9697

$$

GW
553 
WGUS74 KCRP 261740
FFSCRP

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1240 PM CDT MON MAY 26 2014

TXC469-261800-
/O.CON.KCRP.FF.W.0003.000000T0000Z-140526T1800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
VICTORIA-
INCLUDING THE CITY OF VICTORIA
1240 PM CDT MON MAY 26 2014

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 100 PM CDT FOR
NORTHERN VICTORIA COUNTY...

AT 1232 PM CDT...RADAR INDICATED THAT THE HEAVY RAINFALL HAS LEFT 
THE AREA. THE SHERIFFS OFFICE HAS REPORTED IMPROVED 
CONDITIONS...ALTHOUGH A FEW ROADS OVER NORTHWESTERN PORTIONS OF 
VICTORIA COUNTY REMAIN CLOSED. UNLESS ADDITIONAL...AND 
UNANTICIPATED...HEAVY RAINFALL DEVELOPS BEFORE 1 PM...THE FLASH 
FLOOD WARNING WILL BE ALLOWED TO EXPIRE. 

HOWEVER...ADDITIONAL HEAVY RAINFALL MAY BE POSSIBLE LATER THIS 
AFTERNOON OR TONIGHT. RESIDENTS SHOULD STAY ALERT TO RAPIDLY 
CHANGING WEATHER CONDITIONS. 

LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO FORDTRAN...
INEZ...MISSION VALLEY...NURSERY...SALEM AND TELFERNER. SOME CREEKS 
THAT WILL EXPERIENCE FLOODING INCLUDE...SPRING CREEK. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES
AS WELL AS OTHER DRAINAGE AREAS AND LOW LYING SPOTS.

MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.

&&

LAT...LON 2907 9693 2904 9685 2901 9682 2894 9679
      2891 9677 2879 9694 2890 9726 2894 9722
      2910 9698 2910 9697

$$

GW

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Corpus Christi, TX wrote its last area forecast discussion before this flash flood warning went out at May 26, 6:41 AM CDT, 3 hours 16 minutes earlier.

Area forecast discussion, May 26, 6:41 AM CDT, 3 hours 16 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
641 AM CDT MON MAY 26 2014

.DISCUSSION...UPDATED FOR 12Z AVIATION.

&&

.AVIATION...SLOW MOVING STRONG TO SEVERE STORMS OVER DEWITT COUNTY
CONTINUES TO MOVE SLOWLY TO THE EAST...AND IF IT HOLDS TOGETHER
COULD APPROACH THE VCT TAF SITE. WILL ACCOUNT FOR THIS WITH VCTS
FOR NOW AND WILL AMEND IF NECESSARY. OTHERWISE...STREAM SHOWERS
WILL BE COMMON AND HAVE INCLUDED VCSH REMARKS AT ALI/CRP. MVFR
CEILINGS SHOULD GIVE WAY TO VFR CONDITIONS MID TO LATE MORNING AS
SOUTHEASTERLY WINDS PICK UP. A FEW GUSTS BETWEEN 20 AND 25 KNOTS
MAY BE POSSIBLE IN THE AFTERNOON...ESPECIALLY AT CRP. LOWER
CONFIDENCE EXISTS ON CONVECTION DIRECTLY IMPACTING THE TERMINALS
LATER TODAY SO WILL OMIT FOR NOW. WITH UPPER LOW SLOWLY MOVING TO
THE EAST TODAY OVER THE PANHANDLE...ADDITIONAL CONVECTION MAY
APPROACH THE NORTH TODAY. WILL OMIT THUNDER FROM THE FORECAST FOR
NOW UNTIL CONVECTIVE TRENDS BECOME MORE CLEAR.

&&

.PREV DISCUSSION... /ISSUED 421 AM CDT MON MAY 26 2014/

SHORT TERM (TODAY THROUGH TUESDAY)...MAIN FORECAST CONCERNS IN
THE SHORT TERM WILL BE CHANCES FOR SHOWERS AND STORMS. AREA OF
CONVECTION CONTINUES MAINLY NORTH OF THE REGION OF THIS MORNING...
WITH ONLY ISOLATED STREAMER SHOWERS OCCURRING OVER PARTS OF SOUTH
TEXAS. WILL CONTINUE TO MONITOR ANY SOUTHWARD TRENDS WITH THIS
STRONGER CONVECTION LOCATED TO THE NORTH. IF THIS AREA OF
THUNDERSTORMS PERSISTS ON ITS EASTWARD PROGRESSION...THEN THIS
ACTIVITY MAY APPROACH GOLIAD AND VICTORIA COUNTIES. SHEAR PROFILES
ARE FAVORABLE FOR STRONG TO SEVERE STORMS WITH LARGE HAIL AND
DAMAGING WINDS IF THIS CONVECTION MAKES IT INTO THE NORTHERN
SECTIONS EARLY THIS MORNING. UPPER LOW OVER NEW MEXICO AT THIS
TIME WILL SLOWLY PUSH TO THE EAST TODAY INTO THE PANHANDLE. LOW
LEVEL SOUTHEASTERLY FLOW WILL CONTINUE BRINGING MOISTURE INTO THE
AREA. MOISTURE AXIS WILL SHIFT TO THE EAST TODAY AS WELL AS PW
VALUES CLIMB TO 1.8 TO 1.9 INCHES OVER MUCH OF SOUTH TEXAS.
ADDITIONAL SHOWERS AND STORMS WILL BE POSSIBLE TODAY WITH THE
DEEPER MOISTURE AND APPROACHING DYNAMICS FROM UPPER LOW. POPS WILL
RANGE FROM 20 TO 40 PERCENT OVER THE AREA...WITH BETTER CHANCES
ALONG THE NORTH. TEMPERATURES TODAY WILL SIMILAR TO THE LAST
COUPLE OF DAYS WITH LOWER 90S IN THE WEST TO MID/UPPER 80S IN THE
EAST. UPPER LOW WILL THEN MOVE INTO EAST/NORTHEAST TEXAS ON
TUESDAY. BETTER CHANCES FOR SHOWERS AND STORMS WILL OCCUR ACROSS
THE NORTHEAST SECTIONS WHERE DEEPER MOISTURE WILL RESIDE.
INSTABILITY AND SHEAR VALUES OVER THE NORTHEAST PART OF THE REGION
MAY SUPPORT A STRONG TO SEVERE STORM THREAT...BUT WILL NOT INCLUDE
SEVERE WORDING IN THE FORECAST JUST YET. HIGHS TOMORROW WILL BE
WARMER OUT WEST WITH SLIGHTLY DRIER AIR AND CLEARING SKIES IN THE
AFTERNOON. TEMPS WILL RANGE FROM THE UPPER 90S OVER THE RIO GRANDE
PLAINS TO WITH MIDDLE/UPPER 80S ONCE AGAIN OVER THE VICTORIA
CROSSROADS.

LONG TERM (TUESDAY NIGHT THROUGH SUNDAY)...MODELS CONTINUE TO SHOW
UPPER LOW WEAKENING AS IT TRACKS SOUTHEAST OVER THE TX/LA BORDER INTO THE
NORTHERN GULF OF MEXICO THROUGH THE WEEK. GFS CONTINUES TO SHOW LOW
WEAKENING A LITTLE MORE QUICKLY THAN THE ECMWF AND CMC...BUT GENERAL
PATTERN HOLDS THE SAME. MODELS INDICATE MOISTURE POOLING ACROSS THE
REGION...WITH PWAT VALUES OF 1.6-1.8 INCHES THROUGH THE END OF THE
WEEK. AN UPPER LVL JET STREAK POSITIONED OVER THE NORTHEAST PORTION
OF THE REGION WILL AID IN DIFFLUENT PATTERN. THIS COMBINED WITH
COOLER MID LVL TEMPERATURES...PLENTIFUL MOISTURE...AND SEA-BREEZE
WILL LEAD TO SCATTERED SHOWERS AND THUNDERSTORMS DAILY THROUGH THE
WEEK. ACTIVITY WILL MOVE FROM THE COASTAL BEND AND VICTORIA
CROSSROADS AND DIMINISH AS IT TRACKS WEST INTO THE BRUSH COUNTRY IN
THE LATE AFTERNOONS/EVENINGS AS DRYING OCCURS IN THE WEST.
DIFFERENCES ARISE BETWEEN MODELS WITH REGARD TO MOISTURE OVER THE
WEEKEND/EARLY NEXT WEEK...AS THE GFS CONTINUES TO DRY THINGS OUT AND
THE ECMWF REMAINS WET. KEPT MENTION OF PRECIP OUT OF BEGINNING OF
NEXT WEEK FOR NOW...THOUGH MAY NEED TO UP POPS BASES ON WHICH MODELS
COME MORE IN LINE WITH ANOTHER. OTHERWISE...TEMPERATURES WILL BE
FAIRLY PERSISTENT NEAR NORMAL.

&&

.PRELIMINARY POINT TEMPS/POPS...
CORPUS CHRISTI    87  75  89  74  90  /  20  10  10  10  30
VICTORIA          87  72  87  72  89  /  40  20  30  20  40
LAREDO            91  75  98  75  97  /  30  20  10  10  10
ALICE             89  73  91  73  93  /  30  20  10  10  30
ROCKPORT          84  75  84  75  85  /  20  10  20  20  20
COTULLA           89  71  92  71  95  /  40  30  10  20  20
KINGSVILLE        89  75  91  74  92  /  30  10  10  10  30
NAVY CORPUS       86  76  84  76  85  /  20  10  10  10  20

&&

.CRP WATCHES/WARNINGS/ADVISORIES...
TX...NONE.
GM...NONE.

&&

TB/78...AVIATION
Hazardous weather outlook, May 26, 4:51 AM CDT, 5 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
451 AM CDT MON MAY 26 2014

GMZ230-235-250-255-270-275-TXZ229>234-239>247-271000-
BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS-
BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT O'CONNOR-
COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM-
COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT
20 NM-WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM-
WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO
60 NM-LA SALLE-MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-WEBB-DUVAL-
JIM WELLS-KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN-
451 AM CDT MON MAY 26 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH TEXAS AND THE MIDDLE
TEXAS COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT

ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE
ACROSS SOUTH TEXAS TODAY. A FEW STORMS MAY APPROACH SEVERE LIMITS
THIS MORNING OVER THE VICTORIA CROSSROADS. ADDITIONAL SHOWERS AND
THUNDERSTORMS WILL OCCUR THIS AFTERNOON AND EVENING. SOME STORMS
OVER THE RIO GRANDE PLAINS AND WESTERN BRUSH COUNTRY COULD BECOME
STRONG.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

ISOLATED TO SCATTERED THUNDERSTORMS WILL BE POSSIBLE ACROSS SOUTH
TEXAS TUESDAY THROUGH SATURDAY. SOME OF THESE STORMS ON TUESDAY MAY
BECOME STRONG TO SEVERE OVER THE VICTORIA CROSSROADS REGION...WITH
LARGE HAIL AND DAMAGING WINDS.

THERE IS A MODERATE RISK FOR DANGEROUS RIP CURRENTS ON TUESDAY ALONG
GULF FACING BEACHES OF THE BARRIER ISLANDS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED TUESDAY OVER THE VICTORIA
CROSSROADS.

In the hours before

Special weather statement, May 26, 7:12 AM CDT, 2 hours 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
712 AM CDT MON MAY 26 2014

TXZ233-234-261315-
GOLIAD-VICTORIA-
712 AM CDT MON MAY 26 2014

...A STRONG THUNDERSTORM WAS APPROACHING VICTORIA COUNTY...

AT 706 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 7 MILES SOUTHWEST OF CUERO...MOVING EAST AT 20
MPH.

DIME SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS
STORM. THIS STORM HAS WEAKENED IN THE LAST 15 MINUTES. HOWEVER...IF
THE STORM BEGINS TO STRENGTHEN...THEN A SEVERE THUNDERSTORM WARNING
WILL BE ISSUED. THE STRONGEST PART OF THIS STORM SHOULD STAY NORTH
OF THE CITY OF VICTORIA.

GW
Special weather statement, May 26, 8:41 AM CDT, 1 hour 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
841 AM CDT MON MAY 26 2014

TXZ234-261445-
VICTORIA-
841 AM CDT MON MAY 26 2014

...A STRONG THUNDERSTORM WAS AFFECTING VICTORIA COUNTY...

AT 839 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR VICTORIA DETAR HOSPITAL NORTH...OR NEAR
VICTORIA...MOVING NORTHEAST AT 20 MPH.

PEA SIZE HAIL...AND WINDS AROUND 40 MPH ARE POSSIBLE WITH THIS STORM.

GW

The office that day

Everything else NWS Corpus Christi, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 26, 7:42 AM CDTSevere Thunderstorm WarningCRPVictoria63 min
May 26, 9:45 AM CDTAreal Flood AdvisoryCRPVictoria2 hr
May 26, 2:58 PM CDTFlash Flood WatchCRPBee, Goliad, Victoria30 hr
May 26, 3:14 PM CDTAreal Flood AdvisoryCRPVictoria2 hr
May 26, 4:12 PM CDTTornado WarningCRPBee, San Patricio33 min
May 26, 4:45 PM CDTTornado WarningCRPBee, Refugio, San Patricio30 min
May 26, 5:27 PM CDTAreal Flood AdvisoryCRPBee, San Patricio93 min

Nearby

Flash Flood Warnings in Texas, 2014Every flash flood warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.